# SDR 2004FA0000404

- Difficulty date: May 17, 2004
- Submitted: May 17, 2004
- Operation: General aviation
- Aircraft: N345RJ
- Make and model: Lear 55LEAR
- Aircraft serial: 078
- Aircraft time: 6,711 hours, 6,336 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 66004047
- Condition: Cracked
- Location: Cockpit
- Part time: 6,711 hours, 6,366 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

SEVERE DELAMINATION OF OUTER PLY ON LT WINDSHIELD UNDER BLEED AIR DUCT AND ANTI-ICE SPRAY NOZZLE. SUSPECT SEALER FAILED AND ALLOWED METHYL ALCOHOL TO MIGRATE THROUGH SEALER AND SETTLE BETWEEN LAYERS AND DETERIORATED THE WINDSHIELD.
